# SDR DXTA2024091200480

- Difficulty date: September 8, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N739QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20690
- Aircraft time: 7,999 hours, 4,621 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 70040702L
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT ROTATION, RED CAS & MASTER WARNING. ENG ROLLED BACK, CAME BACK UP, 2ND IDENTICAL CAS FOLLOWED BY ROLL BACK AGAIN. ENG DID NOT HAVE POWER CONTROL FOR ROUGHLY 1 MIN.  REMOVED ENG SN: PL36679 DUE TO ITI OVER TEMP OF L 197 DEGREES. INSTALLED REPAIRED ENG SN: PL36250. SERVICED ENG OIL SYS & ATS. COMPLIED WITH VISUAL INSPECT OF REAR ENG MOUNT STRUT SEALS. COMPLIED WITH DETAILED INSPECT OF ENG MOUNT POINTS. COMPLIED WITH WET MOTOR, DRY MOTOR, ENGINE OPS, LEAK CHECK POWER ASSURANCE RUN, EEC INITIALIZATION & THRUST REVERSER ACTIVATION. NO DISCREPANCIES.  WORK IN REF TO LMM AS907-2-1.A, 72-05-22,  05-20-00, 72-00-00 REV. 12 & AMM REV. 40, 71-00-00 & OTHER DATA & METHODS ACCEPTABLE TO THE ADMINISTRATOR.
